Deja Vu . . .

I left work yesterday because of stomach pains, good ole cramps.  Bleeding has been back and looks like it won’t go away until I start some new meds or go back to my dear friend Prednisone! The bleeding came back shortly after I weaned off the drug . . I think my GI lied to me when he said I was in remission. . . Is it normal for it be so short lived? 1 month after colonoscopy symptoms came back . . . sighs . . Exactly a year ago I was experiencing stomach cramps and other similar symptoms. Those symptoms eventually got worse during the month of March which led to my first ever hospital stay last April. April 2015 will always be a permanent memory in time.  I hope I won’t be going back to the hospital anytime soon.

I guess my Crohn’s is definitely moderate-severe, I’m no longer considered a mild case. Been on Humira for the past 5 months has not been my saving grace since it worked 3 out of the 5 months. So what’s the next step? More Humira shots? Or the forbidden word in my vocabulary, Remicade! I’ve heard Remicade has done amazing things and my GI has mentioned it more than once,  but I don’t like the idea of sitting in the hospital for 3-4 hours hooked to an IV, sounds like chemo therapy. Will I be in a room with cancer patients? . . gees, how depressing. I’ll find out for sure the next steps when I see my GI in two weeks. The conversation with my GI will probably sound like this, “Krystal why didn’t you inform me as soon as the bleeding started? You should have came to see me.” How’s the job?  Are you stressed? You better not be stressed, I’ve told you, you have to reduce your stress”. My responses will probably be, “I’m sorry, you’re right I just don’t want any new meds. Job is crappy and I’m beyond stressed, but I moved closer to reduce the stress of commuting . .  can I get points for that?!”

As always, living one day at a time and remaining hopeful.

Bad customer service! . . . smh

I sent an email last week to my GI updating him on my new symptom of joint pains, specifically in my knees and my hips. It’s getting harder to stand up from a sitting position in the past couple of weeks and today I woke up with aches in my legs, hips, and back. I know stress and fatigue are factors since I worked 10 hour days this week and have not been able to sleep all week. 4-6 hours of sleep is not enough. Anyway, their immediate response was for me to come in and see the physician assistant, I of course resisted due to my last experience with her  smh lol Chaos at GI’s office part 2  But also, I had a scheduled follow-up with my GI on July 1st, I told them I can wait until then.  Well, that all changed when I got a phone call from the GI’s office the next day stating they will have to reschedule my July 1st appointment  . . . I rolled my eyes. I called back and now have an appointment scheduled for July 13th which is too far away for me.

I have been on prednisone (40 mg) daily since I was discharged from the hospital in late April and lately I think I’m experiencing bad side effects. In addition to joint pains, I have been experiencing insomnia, very anxious, irritability and moodiness. I almost got into an argument with a cashier at Giant because I had too many items in my cart for the express lane. I was so visibly upset that people stopped and looked and I quickly realized I needed to calm down.  I moved to another lane lol When I woke up today my body was aching, felt like I ran a marathon yesterday when the most physical activity I have had in weeks was walking from my job to the parking garage across the street. I decided to call back and request an appointment with the PA anyway,  but when I called the receptionist was very hesitant to book an appointment and asked about my symptoms.  I responded, “I’ve been having joint pains specifically in both my knees and my hips” before I could finish my statement she said, “You need to see your primary physician, this is an office of Gastroenterologists” in the most condescending way . . .

I was dead silent. I was so disgusted and thinking of every way to call her out of her name. She said she was looking at my file, so if she was competent at her job she would’ve realized that this is not my first appointment with a GI. And . . . Oh I don’t know . . . maybe the list of meds that I was on, but obviously she didn’t care. As a side note, I saw my primary physician yesterday. She agreed with me that my symptoms could be possible effects of long-term steroid use and agreed that I should begin to wear off, but wanted me to follow-up with my GI.  After a few seconds of dead silence she started speaking again, I immediately interrupted her and said, ” I would like to speak to a medical professional to know if these pains are associated with me being on prednisone for 3 months, and I have spoken with my primary physician and she told me to follow-up with my GI”. Her response was “oh well I can forward you to his voicemail and you can leave a message?”.  I said, “Please do!”.  . . I left a message and a few hours later I received a phone call from the GI’s office stating how my GI is out of office for the next 10 days but they will inform him about my symptoms and for me to please call again if they get worst.  . .  why didn’t they just say he is out of office?!?!?

After a very stressful week at work and feeling completely exhausted,  I sat on my bed crying. I was sooo frustrated . . .

Going out tonight and will have a drink! Taking one day at a time . . .